# SDR FDEA201510053086

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N300132
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK EXISTING COMPOSITE REPAIR ON UPPER SURFACE OF THE RT HORIZONTAL STAB AT STAB STATION 152, 8" AFT OF AUXILIARY SPAR, REQUIRES REPLACE DUE TO DELAMINATION.  NDT OF DAMAGE AREA WAS NOT ACCOMPLISHED PRIOR TO INSTALLING REPAIR DOUBLER, REF N00192 & REPAIR WAS NOT MARKED MAJOR RII.  COMPLIED WITH EA F-5510-T0320065 PT 1.  RT HORIZONTAL STABILIZER EXISTING UPPER SKIN PANEL REPAIR DELAMINATION.  CAT B REPAIR IAW FORM 8100-9, DATED 30 SEPT 2015.  MAJOR REPAIR.
